# SDR SWAA2016033150450

- Difficulty date: March 21, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 46,019 hours, 28,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 143A7502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY CLIP CRACKED AT BS 500C, UNDER FLOOR TO SIDEWALL SUPPORT LT AFT SIDE OF FRAME.  R & R CLIP IAW SRM & DWG.
